4 doctors weighed in:
What could be a reason that MS contin (morphine) makes me sick?
4 doctors weighed in

Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: See below
All opioids (pain medicines) have this effect on some people.
Morphine tends to cause constipation more so than others whcih may worsen the nausea.

In brief: See below
All opioids (pain medicines) have this effect on some people.
Morphine tends to cause constipation more so than others whcih may worsen the nausea.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees
In brief: MS Contin (morphine)
Nausea, vomiting, dizziness are common side effects for this drug.
Try to prevent dehydration if n/v frequent or severe. Discuss matter with prescribing doc for possible alternative drug.

In brief: MS Contin (morphine)
Nausea, vomiting, dizziness are common side effects for this drug.
Try to prevent dehydration if n/v frequent or severe. Discuss matter with prescribing doc for possible alternative drug.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Read more answers from doctors